# SDR CALA2025121612145

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 80,584 hours, 29,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING SUPPORT IS REQUIERED FOR MODIFICATION WINDOW FRAME (REF AAR NR 1000063577) REQUEST HFEC INSPET THE EDGE OF THE TRIM, PER EO#250434 P2, STEP 16. (REF AAR NR 1000063577).   REPAIRED DAMAGE ( CRACK ) ON WINDOW FRAME NR 3 IAW ECRA 5310-08734, RECEIVED ENGINEERING SUPPORT FOR ESR 004.
